# SDR CALA2025090108319

- Difficulty date: August 28, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 34,968 hours, 12,843 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Handle
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS A QTY DROPPING IN LEVEL  FLIGHT 75 TO 70 IN 30 MINUTES,  PERFORMED  AMM TASK 29-00-00-790-801, HYDRAULIC SYSTEM EXTERNAL LEAKAGE CHECK.  NO LEAKS FOUND.  FOUND HYD SERVICING LEVER IN WHEEL WELL NOT IN CLOSED POSITION.  PERFORMED AMM TASK 29-11-00-200-801, HYD FLUID LEVEL CHECK AND BLED SYSTEM IAW AMM TASK 29-00-00-870-801. SYSTEM PRESSURE AND QTYS NORMAL. SUSPECT AIR MAY HAVE ENTERED SYSTEM DUE TO PUMP HANDLE NOT BEING CLOSED & SECURED.
